# SDR CALA2017031700619

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 47,460 hours, 20,501 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 7476
- Condition: Faulty
- Location: Standby
- Part time: 1,577 hours, 724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS,  SHOWS 300 FEET HIGH AT FL350,  DISPLAYS 35300 WITH STD SET.  REMOVED AND REPLACED THE STANDBY ALTIMETER IAW MM 34-21-22-00-001A
